# SDR SWAA2025051970988

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 41,519 hours, 19,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY DOOR POST HAS EVIDENCE OF CORROSION AT LOWER SIDE<[01] REMOVED LH AFT LAV DOOR; AND AFT DOOR FRAME TRIM. REMOVED CORRODED SECTION OF THE AFT DOOR FRAME. NO FURTHER CORROSION NOTED. FABRICATED REPAIR PART AND INSTALLED ON AFT DOOR FRAME PER CMM 25-48-25. DOOR AND DOOR TRIM INSTALLATION REQUIRED.;[02] INSTALLED TRIM AND DOOR PER AMM 25-40-14.
